MAUDE Adverse Event Report: ARTHREX, INC. SYNERGY CW4 ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. SYNERGY CW4 ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES
Model Number SYNERGY CW4 ARTHROSCOPY PUMP
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 06/02/2025, a sales representative reported via (b)(4) that an ar-6485 synergy cw4 arthroscopy pump was producing a pressure fault error code.The issue is believed to be isolated to the pump, as both tube sets are working on different consoles with no error code.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to wear and tear due to repeated use of the device in the field.Manufactured in 2020.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.During evaluation the device functioned.However, physical damage was found to the top cover, the bezel, the tubing guide cover, and the serial label.Confirmed unit software version is v1.10 rev 14.Unit is missing qty 3 power cords/cables see vendor evaluation.

Brand Name
SYNERGY CW4 ARTHROSCOPY PUMP
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22298803
Report Number1220246-2025-02605
Device Sequence Number8628599
Product Code HRX
UDI-Device Identifier00888867251182
UDI-Public(01)00888867251182(11)200203(10)22001009
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K024291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGY CW4 ARTHROSCOPY PUMP
Device Catalogue NumberAR-6485
Device Lot Number22001009
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date06/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer09/26/2025
10/06/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date09/29/2025
10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown